# SDR QXEA200600203

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 11,648 hours, 12,124 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Unit
- Part number: 699009003
- Part serial: 0130
- Condition: Malfunctioned
- Location: Prop Deice
- Part time: 10,636 hours, 11,198 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2385: PROP DEICE CAUTION LIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 TIMER AND MONITOR UNIT IAW AMM 30-11-01.  AIRCRAFT RETURNED TO SERVICE.
